MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated potassium result generated by the architect c16000 processing module for an 80-year-old male patient diagnosed with respiratory tract infection.The sample was repeated, and the results were within the normal range.The following data was provided: customer¿s reference range: 3.5 to 5.3 mmol/l sid (b)(6): initial potassium result = 7.79 mmol/l, repeat results = 4.45 mmol/l and 4.22 mmol/l, no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.This report is being filed on an international product, list number 03l77-01, that has the same product distributed in the us, list number 03l77, that is 510k exempt.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the architect c16000 processing module, serial number (b)(6) and observed a crystalized substance on the sample probe.The fsr resolved the issue by cleaning the sample probe and repeating the sample.The instrument service history review revealed no additional service tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect c16000 processing module did not identify an increase in complaint activity associated with the complaint issue.A review of tracking and trending for the sample probe did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Based on the available information, no systemic issue or deficiency of the architect c16000 processing module, serial number (b)(6) or the sample probe was identified.
 
Event or Problem Description
The customer reported a falsely elevated potassium result generated by the architect c16000 processing module for an 80-year-old male patient diagnosed with respiratory tract infection.The sample was repeated, and the results were within the normal range.The following data was provided: customer¿s reference range: 3.5 to 5.3 mmol/l.Sid (b)(6): initial potassium result = 7.79 mmol/l.Repeat results = 4.45 mmol/l and 4.22 mmol/l.No impact to patient management was reported.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23693564
Report Number3016438761-2025-00695
Device Sequence Number9193621
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-11, 61255UN25.; CONC ICT DILUENT, 02P32-11, 61255UN25.
Patient Age80 YR
Patient SexMale